Alert archive / Florida / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 29, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at May 27, 2018, 5:32 PM EDT for Martin County, Florida. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2018, 5:32 PM EDT (21:32 UTC)
- Expired
- May 27, 2018, 6:15 PM EDT
- In force
- 43 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Martin County, FL
The radar
The Melbourne radar (KMLB), 111 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 9.5 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 64 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 713 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -85 m²/s²
- 0-3 km storm-relative helicity
- -29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
504
WUUS52 KMLB 272132
SVRMLB
FLC085-272215-
/O.NEW.KMLB.SV.W.0029.180527T2132Z-180527T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
532 PM EDT SUN MAY 27 2018
The National Weather Service in Melbourne has issued a
* Severe Thunderstorm Warning for...
Eastern Martin County in east central Florida...
* Until 615 PM EDT.
* At 532 PM EDT, a severe thunderstorm was located 8 miles northwest
of North County Airport, or 12 miles southeast of Indiantown,
moving north at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Stuart, Palm City, Port Salerno, Jensen Beach and Hobe Sound.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2721 8037 2721 8027 2717 8026 2722 8022
2720 8026 2726 8028 2724 8022 2725 8022
2721 8019 2726 8021 2726 8020 2721 8017
2716 8018 2717 8017 2714 8015 2697 8015
2696 8035
TIME...MOT...LOC 2132Z 192DEG 27KT 2695 8029
HAIL...<.75IN
WIND...60MPH
$$
Bragaw2 follow-up statements
032
WWUS52 KMLB 272152
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
552 PM EDT SUN MAY 27 2018
FLC085-272215-
/O.CON.KMLB.SV.W.0029.000000T0000Z-180527T2215Z/
Martin FL-
552 PM EDT SUN MAY 27 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR EASTERN MARTIN COUNTY...
At 551 PM EDT, a severe thunderstorm was located near Palm City,
moving north at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Stuart, Palm City, Port Salerno, Jensen Beach and Hobe Sound.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 2721 8037 2721 8027 2717 8026 2722 8022
2720 8026 2726 8028 2724 8022 2725 8022
2721 8019 2726 8021 2726 8020 2721 8017
2716 8018 2717 8017 2714 8015 2697 8015
2696 8035
TIME...MOT...LOC 2151Z 192DEG 27KT 2710 8026
HAIL...<.75IN
WIND...60MPH
$$
Bragaw984
WWUS52 KMLB 272216
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
616 PM EDT SUN MAY 27 2018
FLC085-272226-
/O.EXP.KMLB.SV.W.0029.000000T0000Z-180527T2215Z/
Martin FL-
616 PM EDT SUN MAY 27 2018
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MARTIN COUNTY HAS
EXPIRED...
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning has been allowed to expire.
LAT...LON 2721 8037 2721 8027 2717 8026 2722 8022
2720 8026 2726 8028 2724 8022 2725 8022
2721 8019 2726 8021 2726 8020 2721 8017
2716 8018 2717 8017 2714 8015 2697 8015
2696 8035
TIME...MOT...LOC 2216Z 192DEG 27KT 2727 8022
$$
BragawWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 4:22 PM EDT, 1 hour 10 minutes earlier.
Area forecast discussion, May 27, 4:22 PM EDT, 1 hour 10 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
422 PM EDT Sun May 27 2018
...Risk of Flooding Will Continue Across Space and Treasure
Coasts...
.DISCUSSION...
As of 4:00 PM, the center of Alberto sits roughly along the same
latitude as Melbourne (approximately 300 miles to its west). Mean
southerly flow through much of the troposphere continues to draw
a deeply moist environment over the eastern half of the peninsula,
while drier air is intruding in the mid levels closer to the
system's circulation.
For the rest of this evening and tonight, some of that dry air
will bleed overhead, leading to a NW-SE gradient in moisture (and
subsequently PoPs). Convergent outer rain bands east of Alberto
will provide the best opportunity for precipitation, especially
across the Treasure Coast in the vicinity of the deepest moisture
and where both the HRRR and other mesoscale models indicate
banded structure to overnight convection. With that in mind, will
maintain the highest PoPs south and east of a line connecting
Titusville to Lake Kissimmee and keep the Flood Watch up for
Brevard, Indian River, Saint Lucie, Martin, and Okeechobee
counties. Additionally, the tornado threat is subsiding, as
increasingly uni-directional winds in the lowest levels will keep
strong wind gusts as the main threat from showers this evening.
Monday...Precipitable water output from both the GFS and ECMWF
indicate the continued presence of a moisture gradient; however, as
Alberto makes landfall and continues to pull away from the area,
moisture that was shunted to our east will migrate back over the
area. Given the presence of drier air aloft initially (at least
across northern and western sections), expect a little more
heating and delayed start to convection north of the Treasure
Coast and Okeechobee County. However enough moisture will still
exist for numerous showers and storms to develop across the area
through the afternoon, with rain chances ranging from 60 percent
west of I-4 to 70 percent for the rest of the area. Heavy rainfall
and localized flooding issues will continue to be a concern with
any heavier showers and storms that move over the same area. A
Flood Watch will remain in effect for Brevard, Indian River, Saint
Lucie, Martin, and Okeechobee counties where overall the deepest
moisture will reside.
Tue-Fri...Alberto will weaken as it continues northward after
landfall along the northern Gulf Coast. However, a moist airmass of
2+ inch PW values will persist across the area through late week.
This will continue elevated rain chances through Friday, ranging
from 60-70 percent on Tuesday to 50-60 percent through Friday.
Greatest coverage of showers and storms will occur during the
afternoon hours, with locally heavy rainfall still being a concern.
Highs will range from the mid-upper 80s, with low 90s possible
across portions of the area on Friday.
&&
.AVIATION...
Gusty SE gradient winds up to 30 knots will diminish with sunset.
Have added TEMPO groups for MVFR CIGs/VSBYs in TSRA from MLB-SUA
late this afternoon as cluster of storms lifts N/NE from Lake
Okeechobee. Will handle the remaining terminals with VCSH. Shower
coverage should decrease overnight most areas except there is
potential for persistent SHRA from FPR-SUA past 00Z. On Monday,
winds will be southerly and breezy with frequent gusts around 25
knots. Numerous showers/storms expected aft 18Z.
&&
.MARINE...
Tonight...Hazardous marine conditions will continue overnight as
tight pressure gradient between Alberto and high pressure over the
western Atlantic continues. South winds 20 to 25 knots, with
occasional gusts to gale force offshore continue. Guidance
indicates winds will subside some toward daybreak, but still
remaining around 20 knots. Seas 5 to 7 near the immediate coast,
increasing up to 8 to 9 feet offshore. Small Craft Advisory
remains in effect.
Mon...Poor to hazardous boating conditions look to continue into
Memorial Day. SCA has been extended for the offshore waters through
Monday evening for southerly winds around 20 knots and seas up to 7
feet. Nearshore, winds will range from 15-20 knots with seas 4-6
feet.
Tue-Thu...Winds and seas will then continue to gradually improve
through mid week, with southerly winds decreasing to 10-15 knots and
seas falling to 5 feet or less.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 75 85 73 85 / 30 70 40 70
MCO 74 86 73 86 / 30 60 40 70
MLB 75 86 75 85 / 60 70 50 60
VRB 76 86 74 85 / 60 70 50 60
LEE 75 86 74 85 / 20 60 40 70
SFB 74 86 73 86 / 30 60 40 70
ORL 74 86 73 85 / 30 60 40 70
FPR 76 86 74 86 / 60 70 50 60
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Monday evening for Indian River-Martin-
Northern Brevard County-Okeechobee-Southern Brevard County-
St. Lucie.
Lake Wind Advisory until 9 PM EDT this evening for Coastal
Volusia County-Indian River-Inland Volusia County-Martin-
Northern Brevard County-Northern Lake County-Okeechobee-
Orange-Osceola-Seminole-Southern Brevard County-Southern
Lake County-St. Lucie.
AM...Small Craft Advisory until 4 AM EDT Monday for Flagler Beach to
Volusia-Brevard County Line 0-20 nm.
Small Craft Advisory until 4 PM EDT Monday for Sebastian Inlet
to Jupiter Inlet 0-20 nm-Volusia-Brevard County Line to
Sebastian Inlet 0-20 nm.
Small Craft Advisory until 8 PM EDT Monday for Flagler Beach to
Volusia-Brevard County Line 20-60 nm-Sebastian Inlet to
Jupiter Inlet 20-60 nm-Volusia-Brevard County Line to
Sebastian Inlet 20-60 nm.
&&
Ulrich/Kelly/Smith/GlittoHazardous weather outlook, May 27, 10:45 AM EDT, 6 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 1045 AM EDT Sun May 27 2018 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-280000- Flagler Beach to Jupiter Inlet out 60 nm-Volusia-Lake-Orange- Seminole-Brevard-Osceola-Indian River-Okeechobee-St. Lucie-Martin- 1045 AM EDT Sun May 27 2018 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... Squalls containing heavy rain and gusty winds will move northward across the region through the afternoon. Occasional lightning strikes and wind gusts up to 50 mph will occur in the stronger storms. A few storms may contain damaging wind gusts near 60 mph. Wind shear will support rotating cells and potential for isolated tornadoes into early this evening. The threat for severe weather should decrease overnight. .FLOOD IMPACT... Conditions remain favorable for heavy rainfall and localized flooding where any persistent rainbands can set up. Some locations are experiencing saturated soil due to heavier rains since last week. Anyone planning travel today should not try to drive through water of unknown depth on roadways. A Flood Watch Continues through Monday. .HIGH WIND IMPACT... Southeast winds near 20 mph will occasionally gust up to 35 mph away from showers and storms. This will produce hazardous boating conditions on the intracoastal waters and inland lakes. A Lake Wind Advisory is in effect. .RIP CURRENT IMPACT... Strong winds and building surf will occur today as Alberto moves northward over the eastern Gulf of Mexico. Rough surf and strong currents will be present. Bathers are advised against entering the water to any floating depth. Do not swim alone. .MARINE THUNDERSTORM GUST IMPACT... There is a high likelihood of wind gusts around 35 to 40 knots over the Atlantic waters as numerous squalls move north across the marine area as well as over larger lakes and bodies of water of central Florida. .WATERSPOUT IMPACT... Sufficient low level wind shear will support waterspouts over the adjacent Atlantic waters and large lakes of east central Florida. .WIND AND SEA IMPACT... Hazardous boating conditions occurring with southeast winds 20 to 30 knots with occasional gusts to gale force offshore. A Small Craft Advisory is in effect areawide. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. Abundant tropical moisture will continue across the region and a few periods of showers and lightning storms are expected through at least Memorial Day. The main hazard will be a possibility of widespread heavy rainfall, causing flooding to become more of a concern. Dangerous lightning strikes, gusty winds will be possible. Boating and beach conditions will remain hazardous into Monday as well. .SPOTTER INFORMATION STATEMENT... Spotters should monitor the weather and self activate if necessary. Please report rainfall amounts of 3 inches or greater to the National Weather Service in Melbourne. SK/JP
In the hours before
Special weather statement, May 27, 2:02 PM EDT, 3 hours 30 minutes before
Special Weather Statement
National Weather Service Melbourne FL
202 PM EDT SUN MAY 27 2018
FLZ054-058-059-064-271900-
St. Lucie FL-Okeechobee FL-Martin FL-Indian River FL-
202 PM EDT SUN MAY 27 2018
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ST. LUCIE...OKEECHOBEE...
SOUTHWESTERN INDIAN RIVER AND WESTERN MARTIN COUNTIES UNTIL 300 PM
EDT...
At 202 PM EDT, Doppler radar was tracking a strong thunderstorm near
Basinger, moving north at 30 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Treasure Island, Indiantown, Okeechobee, Fort Drum and Basinger.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2711 8066 2716 8071 2721 8081 2714 8087
2722 8095 2722 8097 2730 8100 2733 8105
2736 8103 2739 8112 2745 8115 2749 8120
2755 8121 2758 8116 2765 8114 2764 8087
2766 8087 2763 8054 2696 8045 2696 8061
TIME...MOT...LOC 1802Z 182DEG 32KT 2736 8099
SmithSpecial weather statement, May 27, 2:42 PM EDT, 2 hours 50 minutes before
Special Weather Statement
National Weather Service Melbourne FL
242 PM EDT SUN MAY 27 2018
FLZ047-053-054-271945-
Southern Brevard County FL-Osceola FL-Indian River FL-
242 PM EDT SUN MAY 27 2018
...SIGNIFICANT WEATHER ADVISORY FOR INDIAN RIVER...SOUTHERN BREVARD
AND EASTERN OSCEOLA COUNTIES UNTIL 345 PM EDT...
At 239 PM EDT, Doppler radar was tracking a line of strong
thunderstorms south of State Road 60 moving north-northeast at 35
mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Palm Bay, Melbourne, Rockledge, Sebastian, Vero Beach, and
Fellsmere.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2766 8038 2765 8073 2764 8110 2835 8107
2834 8072 2831 8070 2834 8070 2834 8064
2831 8067 2817 8062 2825 8068 2767 8039
2767 8038 2816 8062 2816 8061 2834 8063
2834 8061 2811 8057 2763 8035
TIME...MOT...LOC 1839Z 199DEG 32KT 2771 8100 2766 8074 2740 8053
BragawSpecial weather statement, May 27, 3:18 PM EDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Melbourne FL
318 PM EDT SUN MAY 27 2018
FLZ064-271945-
Martin-
318 PM EDT SUN MAY 27 2018
...A STORM WITH THE POTENTIAL OF DEVELOPING FUNNEL CLOUDS WILL AFFECT
EASTERN MARTIN COUNTY...
At 318 PM EDT, a strong thunderstorm was located 7 miles northwest of
North County Airport, or 12 miles southeast of Indiantown, moving
north at 25 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Stuart, Tequesta, Jupiter Island, Palm City and Hobe Sound.
Local Atmospheric conditions are becoming more favorable for the
possibility of landspout formation. A landspout is a tornado of very
short duration and winds generally less than 60 mph which can cause
minor damage and injuries in its direct path. If this trend
continues, a tornado warning may be issued shortly. Stay tuned to
NOAA weather radio and local media for additional updates and
possible warnings.
LAT...LON 2696 8039 2721 8033 2721 8027 2717 8026
2720 8026 2722 8023 2721 8026 2724 8028
2721 8018 2723 8019 2723 8018 2716 8017
2720 8017 2697 8008 2698 8009 2697 8010
2696 8015
TIME...MOT...LOC 1918Z 200DEG 21KT 2694 8029
BragawSpecial weather statement, May 27, 3:54 PM EDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Melbourne FL
354 PM EDT SUN MAY 27 2018
FLZ064-272030-
Martin-
354 PM EDT SUN MAY 27 2018
...A STORM WITH THE POTENTIAL OF DEVELOPING FUNNEL CLOUDS WILL AFFECT
NORTHEASTERN MARTIN COUNTY...
At 354 PM EDT, a strong thunderstorm was located over Port Salerno,
moving north at 30 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Stuart, Jupiter Island, Palm City, Port Salerno and Jensen Beach.
Funnel clouds can occasionally touch down and produce brief small
tornadoes. Move indoors and stay away from windows.
LAT...LON 2706 8015 2706 8028 2721 8029 2720 8027
2717 8026 2720 8026 2722 8022 2721 8026
2726 8028 2726 8023 2724 8022 2725 8022
2721 8021 2721 8019 2723 8019 2726 8021
2726 8020 2710 8013
TIME...MOT...LOC 1954Z 196DEG 25KT 2715 8021
BragawLocal storm report, May 27, 4:52 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
452 PM EDT SUN MAY 27 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0404 PM TSTM WND DMG 4 ESE PALM CITY 27.13N 80.21W
05/27/2018 Martin FL FIRE DEPT/RESCUE
MARTIN CO FIRE RESCUE REPORTS DAMAGE FROM NEAR US1 AND
COVE RD. POWERLINES AND RAILROAD SIGNALS DAMAGED AND
TRAMPOLINE MOVED. LOCAL MEDIA WPTV REPORTS NUMEROUS TREES
DOWN IN SAME AREA. DAMAGE DUE TO POSSIBLE TORNADO
&&
JRSSpecial weather statement, May 27, 5:03 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Melbourne FL
503 PM EDT SUN MAY 27 2018
FLZ059-064-272200-
St. Lucie-Martin-
503 PM EDT SUN MAY 27 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN ST. LUCIE
AND CENTRAL MARTIN COUNTIES...
At 501 PM EDT, radar indicated strong thunderstorms were approaching
the coast between Fort Pierce and Port St. Lucie, moving northeast
at 35 mph. Funnel clouds will be possible in these storms.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Port Saint Lucie, Walton, Fort Pierce, Stuart and Jupiter Island.
Funnel clouds can occasionally touch down and produce brief small
tornadoes. Move indoors and stay away from windows.
Torrential rainfall is also occurring with these storms and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 2701 8041 2743 8041 2745 8032 2734 8027
2735 8026 2738 8026 2745 8029 2745 8028
2718 8019 2718 8021 2725 8032 2724 8032
2717 8026 2720 8026 2715 8015 2709 8013
TIME...MOT...LOC 2101Z 215DEG 28KT 2735 8026 2714 8026
BragawThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 2:46 AM EDT | Beach Hazards Statement | MLB | Volusia | 18 hr |
| May 27, 5:25 AM EDT | Special Weather Statement | MLB | Brevard, Indian River | 50 min |
| May 27, 5:31 AM EDT | Special Marine Warning | MLB | 59 min | |
| May 27, 6:29 AM EDT | Special Marine Warning | MLB | 61 min | |
| May 27, 7:08 AM EDT | Special Marine Warning | MLB | 52 min | |
| May 27, 7:30 AM EDT | Special Marine Warning | MLB | 60 min | |
| May 27, 8:02 AM EDT | Special Marine Warning | MLB | 58 min | |
| May 27, 8:12 AM EDT | Lake Wind Advisory | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 13 hr |
| May 27, 11:19 AM EDT | Special Marine Warning | MLB | 56 min | |
| May 27, 2:02 PM EDT | Special Weather Statement | MLB | Okeechobee | 58 min |
| May 27, 2:42 PM EDT | Special Weather Statement | MLB | Brevard, Indian River | 63 min |
| May 27, 2:48 PM EDT | Special Marine Warning | MLB | 87 min | |
| May 27, 3:16 PM EDT | Special Marine Warning | MLB | 59 min | |
| May 27, 3:18 PM EDT | Special Weather Statement | MLB | Martin | 27 min |
| May 27, 3:40 PM EDT | Special Marine Warning | MLB | 50 min | |
| May 27, 3:54 PM EDT | Special Weather Statement | MLB | Martin | 36 min |
| May 27, 5:03 PM EDT | Special Weather Statement | MLB | Martin | 57 min |
| May 27, 5:58 PM EDT | Areal Flood Warning | MLB | Martin, Saint Lucie | 3 hr |
| May 27, 6:01 PM EDT | Tornado Warning | MLB | Okeechobee | 29 min |
| May 27, 6:15 PM EDT | Special Weather Statement | MLB | Martin | 30 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.